Ask an expert
Question

02 Dec 2004

Shaun, PARIS, CS
Hi guys,

sorry to leave you like that yesterday afternoon but if my message was read correctly at the end you would have gathered that i took an od. really not feeling to well this morning, shaky, irritable and more miserable and depressed than yesterday. i don't know why i did it and best of all is that no one even noticed and i am still alive and have something a bit more extreme than a mother of a hangover. so my cry for help was afterall ignored or not noted by my significant others yet by the loyal helpers on this forum.

i just want to die, life is so worthless and believe me i really made an effort previously to be positive. it was jut the cherry on the cake. i want to end this pain. i don't feel like talking to my shrink.

i hate the month of december. i hate myself, i am a looser and keep on convincing myself that things will get better - well they don't .. i live in a fools paradise
Answer 655 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Recluse,
Delighted that you are still with us, and returned to the forum. Excellent news that your od didn't do too much harm --- this is one action in life, where failure is a major success, and success is a major failure. You are not a failure, and certainly are not doomed to be a failure. You don't deserve to be hated, but yourself or anyone else. And whatever the details of this problem are, it CAN be dealt with. So, things haven't got better YET. That doesn't mean that they won't get better, just that it really feels AS IF they won't.
You deserve to see a shrink for a re-assessment of the situation and advice on treatment options from here on in, and to see a personal counsellor to sort out what all feels so wrong, and how it can gradually be put right again.
Let's see now. brozam would leave you groggy and sleepy, but may otherwise be OK. SPasmends, I don't know the ingredients. Myprodol is a mixture, with Paracetamol ( which in OD may not be good for the liver, an can cause liver damage showing some days later, so it's a good idea, maybe through a casualty Dept to get a physical checkup and a blood test for liver damage / liver function ; and it has Ibuprofen ( the ingredient in Brufen ) which is an anti-inflammatory painkiller, which can cause stomach irritation even some bleeding there ; and codeine, which can cause impressive constipation, as well as grogginess. So, best to see a doctor, and keep up fluid intake to help wash it out of your system ( apart from which, if there's anything that feels worse than vomiting anyway, it's vomiting on an empty stomach.)


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20183 votes
Vote